Alert archive / Iowa / Flash Flood Warnings in 2018
Flash Flood Warning 24, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Oct 6, 2018, 1:55 AM CDT for 5 counties in Iowa. It was in force for 6 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2018, 1:55 AM CDT (06:55 UTC)
- Expired
- Oct 6, 2018, 7:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, IA, Clinton County, IA, Jackson County, IA, Jones County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 43 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 2:30 AM CDT | FLASH FLOOD | 1 W Charlotte, IA | DEEP CREEK CAME OUT OF ITS BANKS FOR FIVE AND HALF HOURS. |
| Oct 6, 2:30 AM CDT | HEAVY RAIN 3.42 | Lowden, IA | UPDATES PREVIOUS HEAVY RAIN REPORT FROM LOWDEN. |
| Oct 6, 5:00 AM CDT | FLASH FLOOD | 1 Ese West Branch, IA | IA DOT HAS CLOSED INTERSTATE 80 NEAR WEST BRANCH, IA DUE TO FLOODING. A DETOUR IS IN OPERATION. |
| Oct 6, 7:00 AM CDT | HEAVY RAIN 1.79 | 2 W Maquoketa, IA | 24-HR TOTAL. CO-OP OBSERVER STATION MKTI4, 4 W MAQUOKETA. |
| Oct 6, 7:00 AM CDT | HEAVY RAIN 1.79 | 2 W Maquoketa, IA | CO-OP OBSERVER STATION MKTI4, 4 W MAQUOKETA. |
| Oct 6, 7:00 AM CDT | HEAVY RAIN 2.32 | 2 Nw Delmar, IA | 24-HR TOTAL. COCORAHS STATION IA-CN-8, 2 NW DELMAR. |
| Oct 6, 7:00 AM CDT | HEAVY RAIN 2.32 | 2 Nw Delmar, IA | COCORAHS STATION IA-CN-8, 2 NW DELMAR. |
| Oct 6, 7:00 AM CDT | HEAVY RAIN 2.81 | 2 Ne Calamus, IA | 24-HR TOTAL. COCORAHS STATION IA-CN-2, 2 ENE CALAMUS. |
| Oct 6, 7:00 AM CDT | HEAVY RAIN 2.81 | 2 Ne Calamus, IA | COCORAHS STATION IA-CN-2, 2 ENE CALAMUS. |
| Oct 6, 7:30 AM CDT | HEAVY RAIN 2.34 | 2 Wnw Charlotte, IA | 24-HR RAINFALL TOTAL. |
| Oct 6, 7:30 AM CDT | HEAVY RAIN 3.17 | 1 N Tipton, IA | COCORAHS STATION IA-CD-6, TIPTON. |
| Oct 6, 7:30 AM CDT | HEAVY RAIN 3.44 | Lowden, IA | RAINFALL TOTAL AS OF 7 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.9 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.2
The text
As transmitted.
147
WGUS53 KDVN 060655
FFWDVN
IAC031-045-097-105-163-061245-
/O.NEW.KDVN.FF.W.0024.181006T0655Z-181006T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
155 AM CDT SAT OCT 6 2018
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Southern Jackson County in east central Iowa...
Cedar County in east central Iowa...
Northwestern Scott County in east central Iowa...
Southeastern Jones County in east central Iowa...
Clinton County in east central Iowa...
* Until 745 AM CDT.
* At 152 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to three inches of rain
have already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Clinton, Maquoketa, Tipton, West Branch, Mechanicsville, Stanwood,
DeWitt, Preston, Lowden, Wheatland, Olin, Grand Mound, Sabula,
Delmar, Oxford Junction, Lost Nation, Miles, Calamus, Andrew and
Bennett.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
This includes Interstate 80 in Iowa between mile markers 254 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4215 9021 4213 9020 4212 9016 4204 9017
4201 9014 4196 9016 4194 9016 4192 9015
4190 9016 4160 9099 4160 9136 4194 9136
4208 9090 4222 9039
$$
142 follow-up statements
503
WGUS73 KDVN 061132
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
632 AM CDT SAT OCT 6 2018
IAC031-045-097-105-163-061245-
/O.CON.KDVN.FF.W.0024.000000T0000Z-181006T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson IA-Cedar IA-Scott IA-Jones IA-Clinton IA-
632 AM CDT SAT OCT 6 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
SOUTHERN JACKSON...CEDAR...NORTHWESTERN SCOTT...SOUTHEASTERN JONES
AND CLINTON COUNTIES...
At 623 AM CDT, Over three inches of rain has fallen in Lowden, Iowa.
Law enforcement reported that Interstate 80 was closed near West
Branch for a time overnight due to flash flooding. Flooding is still
possible in the warned area.
Some locations that will experience flooding include...
Clinton, Maquoketa, Tipton, West Branch, Mechanicsville, Stanwood,
DeWitt, Preston, Lowden, Wheatland, Olin, Grand Mound, Sabula,
Delmar, Oxford Junction, Lost Nation, Miles, Calamus, Andrew and
Bennett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious before sunrise when it is harder to recognize
the dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4215 9021 4213 9020 4212 9016 4204 9017
4201 9014 4196 9016 4194 9016 4192 9015
4190 9016 4160 9099 4160 9136 4194 9136
4208 9090 4222 9039
$$
14790
WGUS73 KDVN 061241
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
741 AM CDT SAT OCT 6 2018
IAC031-045-097-105-163-061249-
/O.EXP.KDVN.FF.W.0024.000000T0000Z-181006T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson IA-Cedar IA-Scott IA-Jones IA-Clinton IA-
741 AM CDT SAT OCT 6 2018
...THE FLASH FLOOD WARNING FOR SOUTHERN JACKSON...CEDAR...
NORTHWESTERN SCOTT...SOUTHEASTERN JONES AND CLINTON COUNTIES WILL
EXPIRE AT 745 AM CDT...
Flood waters have receded. Interstate 80 has reopened. While light
to moderate rain will continue to fall this morning, flash flooding
is no longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 4215 9021 4213 9020 4212 9016 4204 9017
4201 9014 4196 9016 4194 9016 4192 9015
4190 9016 4160 9099 4160 9136 4194 9136
4208 9090 4222 9039
$$
ErvinWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 10:31 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Oct 5, 10:31 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1031 PM CDT Fri Oct 5 2018
...HYDROLOGY UPDATE...
.UPDATE...
Issued at 907 PM CDT Fri Oct 5 2018
The first round of thunderstorms with heavy rain was exiting into
northern IL with continued weaker back-building showers and
isolated thunderstorms over eastern IA. Radar estimates indicate
the heaviest amounts of widespread 1 to roughly 1.75 inches
occurred in a strip centered across central Iowa County into
northern Johnson County. This was along an elevated boundary and
area of strong moisture convergence, evident on satellite imagery,
from south central Iowa northeast through Iowa City through
Maquoketa into far NW IL. Portions of the Quad Cities also saw
widespread 1 to at least 1.5 inches, where storm cluster
intensified.
Satellite and area radar imagery shows the next upstream round of
heavy rain forming in south central Iowa, with another larger area
over north KS into SE NE. This next wave will be watched closely
as aforementioned areas of Iowa and Johnson Counties, and possibly
the Quad Cities into Muscatine County, are now well primed for
flash flooding and will be closely monitored for possible
warnings.
The current setup appears to be favoring the heaviest rain
continuing initially along the axis roughly from Ottumwa through
Iowa City through Clinton through late this evening, which is
suggested by most convective models. This may then transition
southeastward toward morning. Will be keeping the current watch
area in place for now, but may need another southward adjustment,
depending on how things evolve over the next several hours.
&&
.SYNOPSIS...
Issued at 213 PM CDT Fri Oct 5 2018
A moisture charged warm front is positioned just south of our
area, along an axis from northern Missouri through the Springfield
IL area. Elevated storms have recently fired up along this
boundary from southeast Iowa through northeast Kansas. These will
continue along and north of the boundary through tonight. Looking
at the KDVN radar, I want to point out a fine line, set up from
near Aurora IL, to just south of the Quad Cities, to near
Fairfield. That, like a winter event, may be the exact axis for
heavy rains tonight, or just north of that boundary.
&&
.SHORT TERM...(This Evening through Saturday)
ISSUED AT 213 PM CDT Fri Oct 5 2018
Heavy rains will happen tonight. The antecedent conditions of soil
moisture, swollen rivers/streams, and already flooded fields will
keep tonight's event one where we have extremely low flash flood
guidance. In addition, like last night Precipitable water (PWAT)
values are hovering around 1.8 to 2 inches. That is incredible for
this time of year, easily near record. Last night's rainfall
amounts were 1-3" in the southeast 1/2, which proved models too
conservative on amounts. I fear tonight is the same. In any case,
the axis for heavy rains are over our wet soils, and I have this
area in a slightly expanded watch to cover quick onset flash flood
run off. The timing of storms is very challenging with most
occurring after the low level jet sets up this evening. However,
ongoing storms in the south suggest possibly no clean break
between the afternoon and overnight activity. I still will focus
most high pops after 00z, but now have high chance/likely going
for the south and western areas through then.
Storms will most likely train/move over areas repeatedly tonight.
Colds pools are not likely to be a big player with high PWAT
values and an already cold boundary layer north of the front.
Thus, by morning, a stripe of 1 to 3 inch rains along and north
of I-80 is expected, with a good threat of a narrow swatch of 3-5"
rains. That will certainly cause flash flooding, and we are
expecting to issue warnings aggressively tonight.
Saturday, storms should be stratifying out toward morning, but
rains are likely through the morning, with low chances in the
afternoon.
ERVIN
.LONG TERM...(Saturday Night through Friday)
ISSUED AT 213 PM CDT Fri Oct 5 2018
We are far from done. Saturday night and Sunday, another wave of
strong warm advection over the front, will sweep over the area
with an additional threat for heavy rains. This seems more of a
threat than indicated last night, as now, a wave of low pressure
is forecast to lift northeast along the front. Another 1 to 2 inch
rain seems likely in that period.
Rains will continue west Monday and Monday night, but the
southeast may warm up and dry out some. From here, we have used a
guidance blend in our forecast. Rains should be more scattered
through Tuesday, before the synoptic moist conveyor (PWATs still
near 1.8") comes back overhead Tuesday night and Wednesday, when
the final round of heavy rain moves through. Fall weather, with
drier air and cooler temperatures is expected for Thursday and
Friday.
ERVIN
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
ISSUED AT 656 PM CDT Fri Oct 5 2018
Periods of showers and thunderstorms will continue overnight
across eastern Iowa into northern Illinois as very moist air
continues to interact with a stalled boundary. This boundary is
expected to linger over or just south of a CID to MLI axis
tonight, then push well southward again Saturday. Besides
occasional rain and thunderstorms thunderstorms, this will also
result in widespread MVFR to IFR conditions due to low clouds and
fog throughout. While After several rounds of thunderstorms
tonight, the potential for showers and thunderstorms during the
day Saturday appears low. Overall, forecast confidence is below
average with details in the TAFs beyond 6 hours.
&&
.HYDROLOGY...
Issued at 1029 PM CDT Fri Oct 5 2018
Main point...with several rounds of rain expected through next
Wednesday, crest forecasts on rivers will change, possibly
significantly.
Crest forecasts have increased significantly on the lower Iowa
river. Major flooding is now expected at Columbus Junction and
Wapello.
Confidence is high that heavy rainfall will be seen tonight into
Saturday morning. The heaviest rain axis appears to be either side
of a line from roughly Knoxville, IA to Sterling, IL.
Another round of heavy rain is possible Saturday night into Sunday
that may occur in roughly the same areas as Friday
night/Saturday.
More rain is forecast Monday through Wednesday. It appears
rainfall amounts Monday may be light with some areas possibly
remaining dry. Another round of moderate to possibly heavy
rainfall is expected late Tuesday night into Wednesday when a
strong front moves through the area.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Saturday afternoon for Benton-Buchanan-
Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
Keokuk-Linn-Louisa-Muscatine-Scott-Washington.
IL...Flash Flood Watch through Saturday afternoon for Bureau-Carroll-
Henry IL-Jo Daviess-Mercer-Putnam-Rock Island-Stephenson-
Whiteside.
MO...NONE.
&&
UPDATE...Sheets
SYNOPSIS...Ervin
SHORT TERM...Ervin
LONG TERM...Ervin
AVIATION...Sheets
HYDROLOGY...08Hazardous weather outlook, Oct 5, 4:30 AM CDT, 21 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 430 AM CDT Fri Oct 5 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-060930- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 430 AM CDT Fri Oct 5 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT There is a marginal risk for severe weather late this afternoon and tonight. Heavy rain is also possible and could lead to flash flooding, especially along and north of Interstate 80 where a flash flood watch is in effect. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The potential for widespread severe weather appears low for the rest of the weekend and into early next week. With the occasional rounds of showers and storms, several inches of accumulative rainfall are possible by Monday morning across much of the Outlook Area. This would lead to additional rises on area rivers, aggravate ongoing flooding and produce more rivers in flood by early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible late this afternoon and tonight.
In the hours before
Local storm report, Oct 6, 12:23 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1223 AM CDT SAT OCT 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM HEAVY RAIN 2 SE IOWA CITY 41.64N 91.51W
10/06/2018 E0.70 INCH JOHNSON IA PUBLIC
.7 INCHES IN LAST 10 MINUTES. FLOWING WATER
COVERING ROAD CURB DEEP.
&&Special weather statement, Oct 6, 12:27 AM CDT, 1 hour 28 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1227 AM CDT SAT OCT 6 2018 IAC031-045-163-060600- Cedar-Scott-Clinton- 1227 AM CDT SAT OCT 6 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CEDAR...NORTHWESTERN SCOTT AND WESTERN CLINTON COUNTIES UNTIL 100 AM CDT... At 1227 AM CDT, radar indicated strong thunderstorms were located along a line extending from Tipton to near Rochester. Movement was east at 40 mph. Winds in excess of 40 mph are likely with these storms. Locations impacted include... Davenport, Tipton, Durant, Stanwood, Eldridge, DeWitt, Wilton, Walcott, Long Grove, Lowden, Wheatland, Grand Mound, Calamus, Bennett, Donahue, Welton, Toronto, Rochester, Buchanan and Clarence. This includes the following highways... Interstate 80 in Iowa between mile markers 257 and 293. Interstate 280 near mile marker 1. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4159 9062 4160 9134 4189 9121 4200 9049 TIME...MOT...LOC 0527Z 262DEG 35KT 4179 9112 4163 9119 McClure
Local storm report, Oct 6, 12:48 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1248 AM CDT SAT OCT 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN 2 NNW NORTH LIBERTY 41.76N 91.62W
10/05/2018 M2.99 INCH JOHNSON IA TRAINED SPOTTER
SINCE 4 PM. 1.84 BETWEEN 1030 PM AND
MIDNIGHT.
&&Local storm report, Oct 6, 1:16 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
116 AM CDT SAT OCT 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HEAVY RAIN LOWDEN 41.86N 90.92W
10/06/2018 M2.76 INCH CEDAR IA CO-OP OBSERVER
2.69 INCHES SINCE 530 PM.
&&Local storm report, Oct 6, 1:19 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
119 AM CDT SAT OCT 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM HEAVY RAIN 3 NE IOWA CITY 41.69N 91.50W
10/06/2018 M1.90 INCH JOHNSON IA BROADCAST MEDIA
STORM TOTAL. .76 SINCE MIDNIGHT.
&&Local storm report, Oct 6, 1:28 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 AM CDT SAT OCT 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN IOWA CITY MUNICIPALITY 41.64N 91.55W
10/06/2018 M3.18 INCH JOHNSON IA ASOS
ASOS STATION IOW, IOWA CITY ARPT.
0100 AM HEAVY RAIN 1 SSW DAVENPORT MUNICIP 41.61N 90.59W
10/06/2018 M2.17 INCH SCOTT IA ASOS
ASOS STATION DVN, DAVENPORT ARPT.
0126 AM HEAVY RAIN MOLINE QUAD-CITY AIRPOR 41.45N 90.51W
10/06/2018 M1.32 INCH ROCK ISLAND IL ASOS
ASOS STATION MLI, QUAD CITY INTL ARPT.
0100 AM HEAVY RAIN BURLINGTON REGIONAL AIR 40.78N 91.13W
10/06/2018 M1.12 INCH DES MOINES IA ASOS
ASOS STATION BRL, BURLINGTON ARPT.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 7:40 PM CDT | Special Weather Statement | DVN | Iowa, Johnson | 50 min |
| Oct 5, 10:02 PM CDT | Flash Flood Warning | DVN | Iowa, Johnson | 6 hr |
| Oct 5, 11:32 PM CDT | Flash Flood Warning | DVN | Keokuk | 6 hr |
| Oct 6, 12:27 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Scott | 33 min |
| Oct 6, 3:16 AM CDT | River Flood Warning | DVN | Johnson, Washington | 33 hr |
| Oct 6, 3:54 AM CDT | Areal Flood Warning | DVN | Iowa, Johnson | 6 hr |
| Oct 6, 5:12 AM CDT | Areal Flood Warning | DVN | Keokuk | 6 hr |
| Oct 6, 10:12 AM CDT | Areal Flood Warning | DVN | Iowa, Johnson, Keokuk, Washington | 12 hr |
| Oct 6, 1:01 PM CDT | Areal Flood Warning | DVN | Cedar, Muscatine | 9 hr |
Nearby
Flash Flood Warnings in Iowa, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.